# SDR HEEA111622

- Difficulty date: October 17, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 1,742 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

10NM SOUTH OF HOUMA THE AHRS LIGHT BLINKED, WITH A BURNING SMELL.  RETURNED TO HOUMA.  MAINTENANCE REPAIRED CHAFED WIRING TO THE COPILOTS OVERHEAD LIGHT SWITCH PANEL.  THE OVERHEAD TRIM PANEL WAS ALSO TRIMMED TO PREVENT FURTHER CHAFING.
